# SDR MALA070090

- Difficulty date: July 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 20,258 hours, 22,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON THE LOWER FLANGE AND WEB OF A SEAT TRACK IN THE CABIN PER SRM 53-70-60 PARAGRAPH 8.  THIS REPAIR MUST BE ACCOMPLISHED IF REMAINING LOWER FLANGE THICKNESS IS 80 PERCENT OR LESS OF ORIGINAL THICKNESS, AFTER REMOVAL OF THE CORROSION DAMAGE.  CABIN SEAT TRACK LOWER FLANGE AND WEB CORROSION FOUND DURING 4K CHECK.  REPAIRED PER EO NR S53342 AND SRM 53-70-60.
